Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Lescol

USER REVIEWS

Comment from: akkamarie, 45-54 on Treatment for less than 1 month (Patient) Published: October 28

Call me crazy, but I took it twice, and both times had the worst gall bladder attack ever. Anyone else?

Comment from: 45-54 on Treatment for 2-5 years (Patient) Published: May 29

After taking this drug for over 2 yrs, suddenly my CPK levels are thru the roof and I had to immediately stop taking the drug cold turkey. I am NOW experiencing the muscle aches that some experience when first taking any cholesterol medicine. Prior to that, no side effects at all.

Related Reading: cholesterol

Comment from: jwoood, 75 or over on Treatment for 1-6 months (Patient) Published: February 08

I have trouble with all statin drugs. My doc keeps trying different drugs to see if he can hit on the right one. After two months, my muscles began cramping to the extent that I had to give up the drug and he changed me to Trilipix. After reading reviews of Trilipix I will not take that one either.

Related Reading: trilipix

Comment from: overallhealthdiminishedbythisdrug, 45-54 Female on Treatment for 1-2 years (Patient) Published: January 12

I took this drug to lower cholesterol. I also have high blood preassure which is treated by using an ACE inhibitor called lisinopril. I experienced severe shoulder joint, hip joint, and knee joint pain which I attributed to intense weight training. I also had an accute pain in my colon area ( upper left abdomin) which seemed to lessen when I laid on my side. After several visits complaining to my doctor about this to no resolution. I took myself off this medication to see if it made a difference. Mind you, the drug instructs you to keep taking this medication, and not to stop once started. I immediately started to get better the same day. There was no mention of the side effects that I experienced. My doctor did not know what was going on either. Even had an MRI which was unremarkable and normal. I believe that my experience is probably very commom. However, almost five years after I still experience some pain in my abdomin. My body is in less harmony than before taking this drug. This drug was slowly killing me. Also, it is implied that side effects will stop once you stop taking this medication.This is not entirely true. Some people may experience total relief and some may still have problems after stopping a drug. If I would have known this before using this drug I would not have taken it.

Related Reading: lisinopril

Comment from: 55-64 Female on Treatment for 1-2 years (Patient) Published: June 04

I've been on this drug now for a little over a year. Before starting, my cholesterol level was 245. Now it is 140. The only side effects I've had is occasional arm pain between the elbow and wrist but the pain would go away after several minutes.

Comment from: coachdad, 55-64 Female on Treatment for less than 1 month (Patient) Published: May 26

Moved from Crestor to Lescol because of some joint pain. Took Lescol 80 XL less than 4 times, after about an hour felt nauseus, and had 1 violent vomitting episode in the middle of the night. 2 days later was in hospital for 2.5 days as acute pancreatitis was diagnosed. Maybe that was in the background for a while with the other statins, but Lescol kicked it in to overdrive. All previous blood tests were normal, but with this WBC went way high. Joint pain was a cakewalk compared to this experience! Guess I need to stop eating eggs benedict now! Good luck to all of you.

Related Reading: crestor | lescol | pancreatitis

Comment from: 55-64 on Treatment for less than 1 month (Patient) Published: December 04

The third time I took my dose of Lescol I could feel its effect through my whole body and about ten minutes later I felt I could jump out of my skin. I won't take anymore!

Comment from: Lescol, 65-74 on Treatment for 5-10 years (Patient) Published: February 19

This drug did not have the side effect of joint pain and stiffness

Comment from: eric, 35-44 Female on Treatment for 6 months - 1 year (Patient) Published: March 31

muscle aches, tiredness, trouble sleeping, tingling and numbness in hands

Comment from: HERicci, 75 or over Female on Treatment for 2-5 years (Patient) Published: May 13

Been on this med for about three years. Went on it after Lescol crippled me as it had everybody I talked to who had been on it. Crestor was next, but it also started to bother my muscles and joints. No such problems at all with Lescol, but it is not as effective as Lipitor but I find it satisfactory. My cholesterolis now maintaining in the acceptable range. I intend to stay on my 40mg/day regimen.

Related Reading: lescol | crestor | lipitor

Comment from: 75 or over on Treatment for 2-5 years (Patient) Published: March 24

After a 2-1/2 years usage, my memory started to noticeably reduce functioning.

Comment from: john, 55-64 Female on Treatment for 2-5 years (Patient) Published: December 30

i have taken for 3 yrs lowered my choles, but have had problems with skin wounds not healing. went off lescol 2 months due too cost. i have noticed skin wounds healing better. coincidence not sure but it can lower platlets

Related Reading: lescol

Comment from: 55-64 on Treatment for 5-10 years (Patient) Published: November 03

I have been on this medication for several years. I have had no side effects. I recently had my physical and the report is showing that I am borderline high, which has never happened before. I will continue watching my diet, exercise and take the Lescol. The doctor does not want to change it at this time.

Comment from: shoregoer, 65-74 Female on Treatment for 6 months - 1 year (Patient) Published: November 01

Has anyone had severe or not memory loss?

Comment from: 55-64 (Patient) Published: August 14

I started taking 3 years ago. Stopped because of leg pain. Started again a few months ago. Stopped again because of leg & joint pain. Doc & I will need to try something other than statins bc I do not want to take them any more.

Related Reading: statins

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors